# SDR AALA2020052219001

- Difficulty date: April 13, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BETWEEN FR42 TO FR 43, STRINGER 42 LEFT. REPLACED FORWARD HINGE FITTING PER SRM 51-72-11-801 AND DRAWING # D53370720.
